# SDR UIEA2018060801078

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,650 hours, 19,786 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 43367310044216
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL FOUR WINDOW HEAT SWITCHES INOP. REMOVED AND REPLACED ALL 4 WINDOW HEAT SWITCHES IAW AMM 33-13-00.
